MAUDE Adverse Event Report: GYRUS ACMI, INC SHOCKPULSE LITHOTRIPSY TRANSDUCER.; LITHOTRIPTOR, ULTRASONIC

GYRUS ACMI, INC SHOCKPULSE LITHOTRIPSY TRANSDUCER.; LITHOTRIPTOR, ULTRASONIC
Model Number SPL-T
Medical Device Problem Codes Defective Device (2588); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported transducer error code.Defective - error on the screen.The issue found during an unknown event.There is no patient involvement associated on this reported event.No user injury reported.
 
Additional Manufacturer Narrative
Device was retuned and evaluated.The complaint was confirmed.It was found that the unit failed to generate energy through a probe when s or h button pressed.No additional defects or failures were noted.Review of dhr's ( device history records) showed the product met all specifications upon release.Based on the investigation, the root cause of the reported issue could not be determined at this time.Possible situations related to the reported failures are addressed in the shockpulse lithotripsy ifu (instruction for use) on page 30 as the followings: regarding check probe illumination, possible causes may be " the probe is loose" or "the probe has failed or has a crack." troubleshooting this problem includes "remove the probe and clean the mating surfaces of the probe and transducer.Reattach probe using the wrench," or " replace probe." (spl-ifu_an, page 30) for the problem with error indicator illumination, "the transducer may have malfunctioned." troubleshooting this problem includes "reboot generator by turning power off and then back on.Plug in a second transducer to the generator." (spl-ifu_an, page 30).The shockpulse lithotripsy ifu also states "do not use a shockpulse-se system that fails to meet the criteria stated in the labeling or that has been damaged.Otherwise, injury to the patient, personnel and/or an adverse effect on the procedure could result." (spl-ifu_an, page 3).Olympus will continue to monitor complaints for this device.

Brand Name
SHOCKPULSE LITHOTRIPSY TRANSDUCER.
Common Device Name
LITHOTRIPTOR, ULTRASONIC
Manufacturer (Section D)
GYRUS ACMI, INC
136 turnpike road
southborough PA 01772
Manufacturer Contact
kenneth pittman
9600 louisiana avenue north
brooklyn park, MA 55445
9013785969
MDR Report Key13447297
Report Number3011050570-2022-00011
Device Sequence Number17445754
Product Code FEO
UDI-Device Identifier00855279005023
UDI-Public00855279005023
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K142428
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSPL-T
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/17/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2022
Initial Report FDA Received Date02/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/15/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown